# SDR DL72W953153

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainers
- Part number: 652163395
- Condition: Corroded
- Location: Nr 1 Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MIDFLAP, I/B THRUST BEARING RETAINER, UPPER TWO BOLT HOLES CORRODED.  REPAIRED PER SRM 575004 FIG 14 AND ERA302153-14.  REAMED AND INSTALLED BUSHINGS, NR CARDS 6671/7220.  O/B THRUST BEARING RETAINER UPPER O/B BOLT HOLE CORRODED, REPAIRED PER SRM 575004 FIG 14.  REAMED AND INSTALLED BUSHING, NR 6673.  REPAIRS ACCOMPLISHED AT SHOP  VISIT.
